# SDR MASA200700307

- Difficulty date: June 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 25,877 hours, 25,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7064 GJT - EMERGENCY LIGHTS WILL NOT TEST FROM FLIGHT ATTENDANT STATION.  MX REPAIRED BROKEN WIRE.
